Jump to ContentJump to Main Navigation

Journal of Inverse and Ill-posed Problems

Editor-in-Chief: Kabanikhin, Sergey I.

6 Issues per year

Increased IMPACT FACTOR 2013: 0.593
Rank 143 out of 299 in category Mathematics in the 2013 Thomson Reuters Journal Citation Report/Science Edition
Mathematical Citation Quotient 2013: 0.51

VolumeIssuePage

Issues

Analytic extensions and Cauchy-type inverse problems on annular domains: stability results

J. Leblond / M. Mahjoub / J. R. Partington

INRIA, BP 93, 06902 Sophia–Antipolis Cedex, France. E-mail:

LAMSIN-ENIT, BP 37, 1002 Tunis Belvedere, Tunisia.

3E-mail:

School of Mathematics, University of Leeds, Leeds LS2 9JT, U.K.

5E-mail:

Citation Information: Journal of Inverse and Ill-posed Problems jiip. Volume 14, Issue 2, Pages 189–204, ISSN (Online) 1569-3953, ISSN (Print) 0928-0219, DOI: 10.1515/156939406777571049,

Publication History

Published Online:

We consider the Cauchy issue of recovering boundary values on the inner circle of a two-dimensional annulus from available overdetermined data on the outer circle, for solutions to the Laplace equation. Using tools from complex analysis and Hardy classes, we establish stability properties and error estimates.

Comments (0)

Please log in or register to comment.
Users without a subscription are not able to see the full content. Please, subscribe or login to access all content.